# SDR UIEA2018111402606

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF BIRD INGESTION ON ENG #1 INLET COWL AT 1230 POSITION (FACING ENG) AND OUTLET GUIDE VANE AT 1130 POSITION( COMPLETED GVI #1 ENGINE NOSE COWL AND ENGINE INTAKE AND FOUND EVIDENCE OF BIRD STRIKE AT 1230 POSITION ON INLET COWL IAW B767 AMM 05-51-18. COMPLETED VISUAL CONDITION INSPECTION AND COMPLETED VISUAL INSPECTION ENGINE INTAKE AND EXHAUST AREAS FOUND NO DEFECTS IAW B767 AMM 72-00-00-206. NO EVIDENCE OF INGESTION TO THE CORE OF THE ENGINE NOTED. )
